# SDR DLM88980663

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT FROM LAX, FLT ATTENDANT REPORTED SPARKS AND SMOKE COMING FROM FWD GALLEY.  C/B POPPED.  REPLACED GALLEY OVEN.
